# SDR AALA20170216004

- Difficulty date: February 15, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 73,223 hours, 8,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 5097
- Condition: Failed
- Location: Cabin
- Part time: 44,310 hours, 5,185 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CEILING EMERGENCY EXIT LIGHT MID ZONE LEFT AISLE FAILED TEST. REMOVED AND REPLACED POWER SUPPLY M33099 AT L2 DOOR IAW AMM 33-51-06. OPERATIONAL CHECK GOOD.
